# SDR SWAA2020011427325

- Difficulty date: January 14, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500b-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT LEFT SIDEPLATE STA 500B+11 TO 500I HAS CORROSION ON UPPER SURFACE LBL24 WL157 / REMOVED CORROSION IAW SRM 53-00-52-1A-2 ORIGINAL THICKNESS .040' AFTER REWORK .030' ON LOWEST SPOT; .010' MATERIAL LOSS OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103. TOOL 36644 DUE: 09SEP20. REMOVED L/H Z-ANGLE FROM STA 480+10 TO 500I AND REPAIRED IAW SRM 53-00-53-2R-5 APPLIED CIC IAW SRM 53-00-53-2R-5 STEP 4N
